CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Emergence of relativistic effect in probabilistic flooding of Mobile Ad hoc Networks 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2011, 卷号: 390, 期号: 8, 页码: 1474-1480
Authors:  Cai, Kai-Yuan;  Cao, Jing;  Dong, Zhao;  Liu, Ke;  Zhao, Qinping
Favorite  |  View/Download:161/0  |  Submit date:2018/07/30
Mobile Ad hoc Networks  Broadcasting  Blind flooding  Probabilistic flooding  Relativistic effect  
Improved algorithm for broadcast scheduling of minimal latency in wireless ad hoc networks 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 13-22
Authors:  Shang, Wei-ping;  Wan, Peng-jun;  Hu, Xiao-dong
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
Broadcast  latency  wireless ad hoc networks  approximation algorithm  
On the path-loss attenuation regime for positive cost and linear scaling of transport capacity in wireless networks 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006, 卷号: 52, 期号: 6, 页码: 2313-2328
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  cut-set bound  max-flow min-cut bound  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks  
A network information theory for wireless communication: Scaling laws and optimal operation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2004, 卷号: 50, 期号: 5, 页码: 748-767
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:129/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  multihop transport  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks